(888) 687-4334
Menu

Naproxen Sodium Tablets 220 mg (50 Count)

RDC10214807

$ 4.35 $ 4.95

Aleve Naproxen Sodium Tablets are designed for fast acting pain relief. Made with 220 mg of naproxen sodium (200mg naproxen), these tablets will work fast, and last long. 50/bottle.

Works well for:

  • Minor arthritis pain
  • Muscle aches
  • Bachaches
  • Headaches
  • Toothaches
  • Menstrual cramps
  • The common cold
  • Fevers

Aleve Naproxen Sodium Tablets Features:

  • Acetaminophen free product
  • Lasts 12 hours
  • 50 tablets per bottle
  • Sold by the bottle
  • Relieves pain
  • Reduces fever

  

Stay "all day strong" with Aleve naproxen sodium tablets. Acetaminophen free, this pain reliever will help a variety of common aches and pains including headaches, backaches, menstrual cramps, arthritis pain, and more. Aleve even helps reduce fevers and other common cold symptoms. This product is easy to swallow and will last 12 hours for the all day relief you need.

  

Active Ingredients:

Naproxen sodium 220 mg (naproxen 200 mg) Pain reliever/fever reducer

 

Directions:

Adults and Children 12 years and older:

  • Take 1 tablet every 8 to 12 hours while symptoms last

Children under 12 years:  ask a doctor

 

Order online today to save on Aleve Naproxen Sodium Tablets, or call to speak with a friendly customer service associate at 1-888-687-4334.

Naproxen Sodium Tablets 220 mg (50 Count) Tags

Aleve | Naproxen Sodium 220mg | Pain relief |

You also Viewed

Customer Reviews

No reviews yet
0%
(0)
0%
(0)
0%
(0)
0%
(0)
0%
(0)

Join our Mailing List

Sign up to receive our weekly email and get 5% off your first purchase.